Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


folliculitis and HIV + patient doing well
Feb 8, 2012

I am HIV+ and have been doing rather well with my atripla medication for the past two years. My CD4 count is 825 and my viral load is undetectable. I have been battling reoccuring instances of some type of folliculitis on my arms, stomach and legs. It appears in little pimple patches here and there and comes and goes. Dr. Keith Henry had mentioned that folliculitis and other skin conditions such as eczema can occur in patients of HIV + individuals who are doing rather well with their treatments. Why is this the case? Is this something that I should consult with a doctor further about?

Response from Dr. Henry

Folliculitis and other skin problems (very severe dry skin, seborrhea and others)are common in HIV+ patients (also seen in general population but appears more common in HIV+ persons). I recommend discussing with your HIV specialist-often I refer to dermatologist to obtain mose specific diagnosis and thus targeted treatment recommendations. KH



Previous
Very Important Question about Staph Infections
Next
Headaches and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement